# SDR CA150710013

- Difficulty date: June 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT EXPERIENCED LOW OIL PRESSURE ON LT ENGINE 20 MINUTES AFTER TAKEOFF IAW OPERATION PROCEDURES, ENGINE WAS IMMEDIATELY SHUTDOWN AND THE ACFT RETURNED TO BASE IN AN EMERGENCY LANDING.  MAINTENANCE CREW INSPECTED THE ENGINE AND FOUND OIL LEAK FROM OIL FILTER BYPASS VALVE COVER.  THE VALVE COVER GASKET AND BOLTS WERE REPLACED AND A GROUND RUNNING CHECK WAS PERFORMED WITHOUT ANOMALIES REPORTED, TEST FLIGHT WAS PERFORMED WITH NO ANOMALIES REPORTED.  THE ACFT RETURNED TO SERVICE.
